Publication
Title
A mathematical model for HIV and hepatitis C co-infection and its assessment from a statistical perspective
Author
Abstract
Language
English
Source (journal)
Epidemics
Publication
2013
ISSN
1755-4365
Volume/pages
5:1(2013), p. 56-66
ISI
000315356200006
Full text (Publisher's DOI)
Full text (publisher's version - intranet only)
UAntwerpen
Faculty/Department
Research group
Publication type
Subject
Affiliation
Publications with a UAntwerp address
External links
Web of Science
Record
Identification
Creation 30.04.2013
Last edited 24.10.2018
To cite this reference